SciELO - Scientific Electronic Library Online

 
vol.39 número1Nondifferentiable higher-order duality theorems for new type of dual model under generalized functionsPartition of the spectra for the lower triangular double band matrix as generalized difference operator Δ v over the sequence spaces c and 𝓵 p (1 < p < ∞) índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYANTHI, P.  y  DAISY, K. Jeya. Zk-Magic Labeling of Star of Graphs. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.31-50. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0003.

Abstract

For any non-trivial abelian group A under addition a graph G is said to be A-magic if there exists a labeling f : E(G) → A − {0} such that, the vertex labeling f + defined as f + (v) = Pf(uv) taken over all edges uv incident at v is a constant. An A-magic graph G is said to be Z k -magic graph if the group A is Z k , the group of integers modulo k and these graphs are referred to as k-magic graphs. In this paper we prove that the graphs such as star of cycle, flower, double wheel, shell, cylinder, gear, generalised Jahangir, lotus inside a circle, wheel, closed helm graph are Z k -magic graphs.

Palabras clave : A-magic labeling; Flower; Double wheel; Shell; Cylinder; Gear; Generalised Jahangir; Lotus inside a circle; Wheel; Closed helm graph.

        · texto en Inglés     · Inglés ( pdf )